Methotrexate induced lung injury in a patient with primary CNS lymphoma: A case report

Main Article Content

puneet chhabra
arjun dutt law
dr vikas suri
dr pankaj malhotra *
dr subhash varma
(*) Corresponding Author:
dr pankaj malhotra | malhotrapankaj@hotmail.com

Abstract

Methotrexate is an antimetabolite commonly used in clinical practice for a variety of indications ranging from rheumatoid arthritis and other connective tissue disorders to high dose regimens in many malignancies. This folate antagonist has got a spectrum of toxicities among which gastrointestinal effects predominate . Lung injury is a well described but rare event and has been reported most often in patients who have been on long term oral therapy for rheumatic disorders. Acute lung injury in a patient receiving a high dose regimen for haematological malignancies has not been reported previously. We present one such case of methotrexate related acute lung injury in a patient of primary CNS lymphoma receiving high dose methotrexate.


Downloads month by month

Downloads

Download data is not yet available.

Article Details